70448members
370554posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Aches and pains

5 REPLIES 5
Jill1998
Community Champion

Re: Aches and pains

More joyful side effects to look forward too then!!My joints not too bad today,but just call me beetroot face as I am having hot flushes for fun....difficult to exercise when you are in pain,I have a dog that needs walking so I have to get up and walk whatever even if very slowly!!!
ditzy65
Member

Re: Aches and pains

Hi Jill

 

I think lack of exercise doesn't really help with the painful joints so I am on a mission to get fitter lol

 

I also have alot of hot flushes now (not menopausal) and problems down below!!! Oh the joys...I think of

my little Tamoxifen tablet as my life saver but will see how things go,

like you say you ave to weigh up the pros and cons

 

Take care xx

Jill1998
Community Champion

Re: Aches and pains

We'll best to moan here than at home!!!I started Tamoxifen 3 weeks ago and have had really painful joints since hoping it settles down but if not I will have to weigh up pros and cons of continuing.There is a thread in the going through treatment section about taking Tamoxifen and it's side effects of you want to have a look at it.Have your symptoms all started since taking Tamoxifen?
ditzy65
Member

Re: Aches and pains

Hi there

 

I have been taking Tamoxifen since last October following my op. I ache all the time and feel

like an old woman lol. I have started to do more exercise as I have put on alot of weight so

don't know if the aches are down to this or the Tamoxifen!!

 

Hope you feel better soon, early days yet xxx

 

 

 

June_BCC
Member

Re: Aches and pains

Hello Feelingold


Welcome to the forums, you've come to the right place for support as the users of this site have a wealth of experience and knowledge between them.

If you would like to talk to someone in confidence you may like to phone our helpline  where you can talk to a member of staff who are there to support you. The free phone number is 0808 800 6000 and the lines are open Monday to Friday 9.00 to 5.00 and Saturday 10.00 to 2.00.

 

Best wishes

June, moderator

Feelingold
Member

Aches and pains

Hi folks I'm new to the forum. I finished my chemo in March and my radiotherapy mid May. I am now on Tamoxifen. Is it normal to hurt in so many places still? My feet hurt when I walk, my joints ache, the palms of my hands hurt... need I go on.

What a moany first post!!!